Jump to content
CrazyBoards.org

There has to be a vitamin, mineral, supplement I can take


Recommended Posts

Can someone suggest a nutritional supplement that neutralizes the effects of caffeine? I do not want to give up my sodas, coffee and tea, and decaf drinks aren't always the answer. I may be vitamin deficient and that is why this is suddenly happening, I never really had a problem before. Thanks for any advice . . .

Link to comment
Share on other sites

Mainly its just jitters but on occasion there have been some heart palpitations. And this is not a lot of caffeine in one day, and not every day either. usually one regular cup of work coffee, no espressos or Starbucks or anything like that. With tea it can be getting one cup of sweet tea from a fast food restaurant. That is why I can't understand why my body is becoming intolerant unless I am really needing some vitamins in my body. But if there is some kind of anti-caffeine supplement out there I want to try it

Link to comment
Share on other sites

I think you'd be better off experimenting with going decaf, as jitters and heart palpitations are known side effects of caffeine.  Your body might be telling you to cut back or rethink the java.

A quality vitamin B-complex, exercise, proper nutrition, adequate sleep, etc. will probably do more for your energy and focus than 1 cup of tea or coffee.

Link to comment
Share on other sites

Some people, especially people with anxiety, can be incredibly sensitive to the effects of caffeine.

I can understand how, if you're taking benztropine for side effects of slurroquel, it would make sense to wonder if there's something you can take for the side effects of caffeine. And there's also the thought of "wear one hat"... which is to say, wherever possible, if a cause is known, address the cause directly rather than trying to treat the symptoms.

Link to comment
Share on other sites

I know of no supplement that neutralizes the effects of caffeine. If you are having a problem with caffeine, it makes more sense to eliminate caffeine from your diet than, as Wooster pointed out, trying to treat the symptoms.

Link to comment
Share on other sites

As far as the "why," it could be that a medication you are taking is causing the more intense reaction than you are used to.  My ex could handle caffeine fine until starting a particular medication.  I can't see your signature--and even if I could, I wouldn't recommend going off the medication in favor of caffeine--but it's possible that's what's going on that's different.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...